MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/13/2024, it was reported by a sales representative via email that two ar-2324bcsp swivelock eyelets broke during insertion.This was discovered during a procedure on (b)(6) 2024.Additional information received on 12/19/2024: the procedure took place on (b)(6) 2024.Both anchors and all fragments were removed from the patient.The case was completed using a new ar-2324bcsp swivelock.The case was slightly delayed, only by a few minutes without additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
SWIVELOCK, SP BC 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21124646
Report Number1220246-2025-09342
Device Sequence Number7679283
Product Code MAI
UDI-Device Identifier00888867384514
UDI-Public(01)00888867384514(11)240724(17)280630(10)15292566
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP BC 4.75MM
Device Catalogue NumberAR-2324BCSP
Device Lot Number15292566
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown